The incident involves the preparing of a wrong LASA Look alike sound

The incident involves the preparing of a wrong LASA (Look alike sound alike) medication to the patient. The incident occurred whilst my night duty shifts at about 2.00am. The drug error was discovered by myself.That day I worked in my ward, foreign patient came with his wife to emergency unit complaining of vomiting and loos motion. So I asked to go to room no. 05 to the patient. Vital signs checked and recorded by myself. Patient seen by emergency doctor and priscribed iv medication including anti emetic drugs. The medicine was, injection Emeset 8mg. injection Buscopan 10mg, injection Pantocid 40mg and normal saline 200ml blouse iv drip.I went to the room no 01, to take drugs and iv cannulation items. And also one male nurse came with me to do procedures. While doing iv cannulation procedures by male nurse, patient was vomited. I gave vomiting bowl to the patient. After finishing iv cannulation procedure, while preparing iv drugs and fell down one ampule. I took fallen ampule. It was try Nitroglycerine ampule. Immediately I ran to the injection room, because of on behalf of injection Emeset I had took injection Nitroglycerine. After that So male nurse started iv NS drip and other iv medicine as priscribed by doctor. FeelingsI have never forgotten of facing this condition is about being aware of the experienced fact. This recognized a moment of personal learning, generating plans for the transitory living with feelings of tension and disability. In the sense, the error was noticeable as a fact not to be forgotten.During this incident occurring I had a number of feelings. I have never forgotten. In fact, whenever I’m injecting I remember this error. I learned that life is a greater thing and I don’t have to be in a hurry. It marked me and since then I’m very careful with this matter of medication dosage, right route and right time. I learned the lesson that it’s not a thing to play with, that you don’t play with medication, that you don’t play with life. I was also embarrassed and upset, but I was also extremely angry with the who kept in wrong medication in wrong place.On being when I see this incident, my initial feelings were of disbelief and horror. I was confused. I felt very upset and embarrassed that I had made this mistake. Because I already prepared medication to administer to the patient. Fortunately, of the patient and my it was fell down. I have never made such an error. When the error was highlighted I instantly remembered that medication room was one small light. I took medication as routinely. Injection Emeset is very common drug for the emergency patients, those who coming with vomiting.

Our dedicated nursing writer will craft your paper of
any complexity
FOR YOU

just from only $13.90/page


order my paper

Leave a Reply

Your email address will not be published.

x

Hello, dear nurse!

We are happy to help with your assignment, so please place your order using the link below!

Click here to proceed